Alert archive / Georgia / Special Weather Statements in 2011
Special Weather Statement, NWS Atlanta, GA
NWS Atlanta, GA issued this special weather statement at Jun 26, 2011, 4:13 PM EDT for Banks County, Georgia. It was in force for 32 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 26, 2011, 4:13 PM EDT (20:13 UTC)
- Expired
- Jun 26, 2011, 4:45 PM EDT
- In force
- 32 min
- Issued by
- NWS Atlanta, GA
County Banks County, GA
The radar
The Greer radar (KGSP), 141 km from the middle of the area, began a volume at 20:13 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 26, 4:15 PM EDT | HAIL 0.88 | 2 Sw Clermont, GA | PUBLIC REPORTED NICKLE SIZED HAIL AT PLANT CITY NURSERY. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 8.2 hours before the alert went out and 145 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1451 J/kg
- Mixed-layer CIN
- -63 J/kg
- Mixed-layer LCL
- 1040 m above ground
- 0-6 km bulk shear
- 10 kt
- 0-1 km storm-relative helicity
- 40 m²/s²
- 0-3 km storm-relative helicity
- 34 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
159
WWUS82 KFFC 262013
SPSFFC
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
413 PM EDT SUN JUN 26 2011
GAZ002-003-011-262100-
413 PM EDT SUN JUN 26 2011
...SIGNIFICANT WEATHER ADVISORY FOR 45 MPH WINDS IN WALKER...CATOOSA
AND CHATTOOGA COUNTIES UNTIL 500 PM EDT...
AT 406 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR SHOWED STRONG
THUNDERSTORMS FROM NORTH OF LOOKOUT MOUNTAIN THROUGH WEST OF
CLOUDLAND...MOVING SOUTHEAST AT 35 MPH.
WIND GUSTS OF 45 MPH ARE LIKELY AS THESE STORMS MOVE ACROSS WALKER...
CATOOSA AND CHATTOOGA COUNTIES THROUGH 500 PM EDT. THE STRONG WINDS
WILL LIKELY BEGIN BEFORE ANY RAIN REACHES YOUR AREA. SOME LOCATIONS
IN THE PATH OF THESE STORMS INCLUDE CEDAR GROVE...COOPER HEIGHTS...
CHATTANOOGA VALLEY...LOOKOUT MOUNTAIN...CLOUDLAND...CHICKAMAUGA...
FAIRVIEW...MENLO...FORT OGLETHORPE...LAKEVIEW...CENTER POST...
BERRYTON...BLUE SPRING...LAFAYETTE AND LINWOOD.
THESE WIND GUSTS MAY PRODUCE MINOR DAMAGE TO TREE LIMBS AND BLOW
LIGHT...UNSECURED OBJECTS AROUND.
SIGNIFICANT WEATHER ADVISORIES ARE ISSUED FOR WINDS UP TO 50 MPH...
HAIL LESS THAN THE SIZE OF QUARTERS...OR SIGNIFICANT CLOUD-TO-GROUND
LIGHTNING.
&&
LAT...LON 3499 8498 3488 8501 3486 8506 3482 8507
3482 8513 3473 8517 3472 8506 3467 8505
3444 8518 3438 8533 3428 8539 3429 8547
3463 8554 3467 8549 3477 8545 3488 8544
3497 8537 3499 8536
TIME...MOT...LOC 2011Z 313DEG 31KT 3526 8546 3500 8549
3479 8558 3456 8574 3428 8617
$$What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Jun 26, 3:59 PM EDT, 14 minutes earlier.
Area forecast discussion, Jun 26, 3:59 PM EDT, 14 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PEACHTREE CITY GA 359 PM EDT SUN JUN 26 2011 .SHORT TERM /TONIGHT THROUGH TUESDAY NIGHT/... COLD POOL HAS PUSHED INTO NORTH GEORGIA AND A DECENT TEMPERATURE DIFFERENCE CAN BE OBSERVED BETWEEN FAR NORTH GEORGIA WHERE IT IS 82 IN DALTON AND THEN CARTERSVILLE SOUTHWARD WHERE IT IS 90 AT CARTERSVILLE. THIS OUTFLOW BOUNDARY IS STRETCHED FROM ROME TO DAHLONEGA AND WILL CONTINUE TO PUSH SOUTHWARD THROUGH TONIGHT. WITH THIS FEATURE AND DAYTIME HEATING...SEVERE THUNDERSTORMS ARE EXPECTED ACROSS THE NORTH GEORGIA THROUGH TONIGHT. MAIN THREAT CONTINUES TO BE DAMAGING WIND AND LARGE HAIL AND HAVE ALREADY RECEIVED REPORTS OF HAIL TODAY WITH THE PULSE THUNDERSTORMS. MCS OVER WESTERN TENN IS HEADING SOUTHWARD INTO ALABAMA BUT IT WILL SPREAD INTO GEORGIA OVER THE NEXT HOUR. EXPECT TO SEE THIS OUTFLOW BOUNDARY CONTINUE TO KICK OFF THUNDERSTORMS THROUGH THE EVENING AND WITH TO THE ABOUT TO PUSH INTO GEORGIA...KEPT CHANCE POPS FOR THE BEGINNING PORTION OF THE NIGHT /LIKELY ACROSS THE NORTH THIS AFTERNOON/. ON MONDAY MAY HAVE THE LINGERING REMNANTS OF THE BOUNDARY FROM TODAY TO HELP INITIATE STORMS WITH DIURNAL HEATING. IN ADDITION MAY SEE AN MCS FROM THE STORMS IN WESTERN MISSOURI TRY AND MAKE IT INTO THE STATE. THE SYSTEM IS FURTHER SOUTH AND WEST OF THE SYSTEM THAT IS CURRENTLY MOVING ACROSS GEORGIA. GIVEN THIS...THERE IS THE CHANCE FOR THUNDERSTORMS AGAIN ON MONDAY. MODELS INDICATE A FRONT MOVING INTO NORTH GEORGIA ON TUESDAY WITH IT ACROSS SOUTH GEORGIA LATE TUESDAY NIGHT...THIS WILL ALSO HELP TO ENHANCE DIRUNAL CONVECTION. LOW TEMPS ARE A BLEND OF MAV/MET WITH SOME MINOR ADJUSTMENTS. OVERNIGHT TEMPS MAY DEPEND ON A LOT OF HOW QUICKLY THE RAIN CLEARS OUT AND IF THE CLOUDS CLEAR OUT. .LONG TERM /WEDNESDAY THROUGH SUNDAY/... GFS IS PROGRESSIVE WITH AFOREMENTIONED FRONT HOWEVER THE ECMWF WANTS TO LINGER THE SYSTEM ACROSS SOUTH GEORGIA INTO FLORIDA THROUGH THE END OF THE WEEK. AFTER THE FRONT MOVES THROUGH...GFS IS NOT SHOWING MUCH IN THE WAY OF PRECIP BUT EVEN WITH THAT...CANT RULE OUT DIRUNAL THUNDERSTORMS. WEAK FRONT PROGGED TO MOVE THROUGH FRIDAY NIGHT...BUT MODELS ARE NOT SHOWING MUCH IN THE WAY OF PRECIP. && .AVIATION... 18Z UPDATE... MAIN FOCUS ON CONVECTION THIS AFTERNOON INTO THIS EVENING...WITH THUNDERSTORM COMPLEX MOVING SOUTHEAST FROM TENNESSEE AND POP UP STORMS POSSIBLE OUT AHEAD OF IT. TEMPO THUNDER NORTHERN TAF SITES GENERALLY 20Z-01Z TIME FRAME. EXPECT GENERALLY VFR TO LOW VFR CONDITIONS OUTSIDE OF PRECIP AREAS WITH CIGS LOWERING INTO THE MVFR RANGE IN STORMS. WEST-NORTHWEST WINDS 5 TO 10 KTS EXCEPT STRONGER AND GUSTY IN/AROUND STORMS. //ATL CONFIDENCE...18Z UPDATE... MED TO HIGH ON MOST ELEMENTS...EXCEPT LOW TO MED ON TIMING OF CONVECTION. 49 && .PRELIMINARY POINT TEMPS/POPS... ATHENS 69 95 72 96 / 30 30 20 30 ATLANTA 72 94 75 92 / 30 30 20 30 BLAIRSVILLE 65 91 68 90 / 40 40 20 40 CARTERSVILLE 67 93 69 94 / 30 40 20 40 COLUMBUS 74 95 74 95 / 40 30 20 30 GAINESVILLE 70 94 73 93 / 30 40 20 40 MACON 70 95 73 96 / 30 40 20 30 ROME 70 94 71 96 / 30 40 20 40 PEACHTREE CITY 68 93 70 93 / 40 30 20 30 VIDALIA 74 95 75 95 / 30 40 20 30 && .FFC WATCHES/WARNINGS/ADVISORIES... SEVERE THUNDERSTORM WATCH UNTIL 9 PM EDT THIS EVENING FOR THE FOLLOWING ZONES: BANKS...BARROW...BARTOW...CARROLL...CATOOSA... CHATTOOGA...CHEROKEE...CLARKE...CLAYTON...COBB...COWETA...DADE... DAWSON...DEKALB...DOUGLAS...FANNIN...FAYETTE...FLOYD...FORSYTH... GILMER...GORDON...GREENE...GWINNETT...HALL...HARALSON...HEARD... HENRY...JACKSON...LUMPKIN...MADISON...MORGAN...MURRAY...NEWTON... NORTH FULTON...OCONEE...OGLETHORPE...PAULDING...PICKENS...POLK... ROCKDALE...SOUTH FULTON...TALIAFERRO...TOWNS...UNION...WALKER... WALTON...WARREN...WHITE...WHITFIELD...WILKES. && 11
Hazardous weather outlook, Jun 26, 5:30 AM EDT, 10 hours 43 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 530 AM EDT SUN JUN 26 2011 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-270930- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 530 AM EDT SUN JUN 26 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA. .DAY ONE...TODAY AND TONIGHT ISOLATED TO SCATTERED SEVERE THUNDERSTORMS EXPECTED THIS AFTERNOON AND TONIGHT .SYNOPSIS... A COMPLEX OF THUNDERSTORMS OVER SOUTHERN ILLINOIS AND INDIANA WILL CONTINUE MOVING SOUTHEAST THROUGH TONIGHT. THESE STORMS WILL MOVE INTO NORTH GEORGIA THIS AFTERNOON. .PRIMARY HAZARDS... THE PRIMARY HAZARD FROM SCATTERED TO ISOLATED SEVERE THUNDERSTORMS WILL BE FREQUENT CLOUD TO GROUND LIGHTNING AND GUSTY WINDS TO 60 MPH. THE BEST LOCATION FOR SCATTERED SEVERE STORMS WILL BE ACROSS NORTH GEORGIA WITH ISOLATED SEVERE STORMS ACROSS CENTRAL GEORGIA THIS AFTERNOON AND TONIGHT. DISCUSSION... A COMPLEX OF THUNDERSTORMS OVER SOUTHERN ILLINOIS AND INDIANA WILL CONTINUE MOVING SOUTHEAST THROUGH TONIGHT. THIS COMPLEX IS EXPECTED TO MOVE INTO NORTH GEORGIA THIS AFTERNOON AS IT WEAKENS BECAUSE OF THE UPPER LEVEL RIDGE OVER THE REGION. INSTABILITY INDICES INCREASE THIS AFTERNOON WITH CAPES EXPECTED IN THE 1500 TO 2000 RANGE ACROSS NORTH AND CENTRAL GEORGIA. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY ISOLATED TO SCATTERED THUNDERSTORMS EXPECTED EACH DAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED THROUGH TONIGHT.
In the hours before
Special weather statement, Jun 26, 3:55 PM EDT, 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
355 PM EDT SUN JUN 26 2011
GAZ001-262045-
355 PM EDT SUN JUN 26 2011
...SIGNIFICANT WEATHER ADVISORY FOR 45 MPH WINDS IN DADE COUNTY UNTIL
445 PM EDT...
AT 351 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR SHOWED STRONG
THUNDERSTORMS FROM NORTH OF COLE CITY THROUGH SOUTHWEST OF RISING
FAWN...MOVING EAST AT 35 MPH.
WIND GUSTS OF 45 MPH ARE LIKELY AS THESE STORMS MOVE ACROSS DADE
COUNTY THROUGH 445 PM EDT. THE STRONG WINDS WILL LIKLELY BEGIN
BEFORE ANY RAIN REACHES YOUR AREA. SOME LOCATIONS IN THE PATH OF
THESE STORMS INCLUDE COLE CITY...STEPHENSVILLE...HOOKER...
MORGANVILLE...NEW ENGLAND...TRENTON...WILDWOOD...RISING FAWN AND
CLOUDLAND CANYON STATE PARK.
THESE WIND GUSTS MAY PRODUCE MINOR DAMAGE TO TREE LIMBS AND BLOW
LIGHT...UNSECURED OBJECTS AROUND.
SIGNIFICANT WEATHER ADVISORIES ARE ISSUED FOR WINDS UP TO 50 MPH...
HAIL LESS THAN THE SIZE OF QUARTERS...OR SIGNIFICANT CLOUD-TO-GROUND
LIGHTNING.
&&
LAT...LON 3499 8537 3498 8536 3490 8542 3484 8545
3477 8545 3473 8546 3469 8549 3467 8549
3463 8553 3475 8557 3498 8561 3499 8560
TIME...MOT...LOC 1953Z 288DEG 30KT 3516 8564 3495 8568
3483 8578 3468 8592 3442 8624Special weather statement, Jun 26, 3:57 PM EDT, 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
357 PM EDT SUN JUN 26 2011
GAZ078-089-262030-
357 PM EDT SUN JUN 26 2011
...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL IN MUSCOGEE AND
HARRIS COUNTIES UNTIL 430 PM EDT...
AT 356 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER MULBERRY GROVE...MOVING SOUTH AT 10 MPH.
THIS STORM HAS THE POTENTIAL TO PRODUCE DIME SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 35 MPH AS IT MOVES ACROSS
MUSCOGEE AND HARRIS COUNTIES THROUGH 430 PM EDT. SOME LOCATIONS IN
THE PATH OF THIS STORM INCLUDE LAKE HARDING...MOUNTAIN HILL...GOAT
ROCK LAKE...MULBERRY GROVE...CATAULA...FORTSON...VISTA TERRACE...
LAUREL HILLS...COLUMBUS METROPOLITAN AIRPORT...GREEN ISLAND HILLS...
HIGHLAND PARK...AVONDALE...SAINT MARYS HILLS...BENNING PARK AND
BENNING HILLS. BRIEF HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON
ROADWAYS.
&&
LAT...LON 3278 8493 3247 8474 3239 8498 3241 8499
3243 8497 3246 8501 3251 8501 3259 8509
3265 8511 3267 8510 3271 8513
TIME...MOT...LOC 1957Z 338DEG 10KT 3266 8499Special weather statement, Jun 26, 4:00 PM EDT, 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
400 PM EDT SUN JUN 26 2011
GAZ104-262015-
400 PM EDT SUN JUN 26 2011
...SIGNIFICANT WEATHER ADVISORY FOR NICKEL SIZED HAIL IN SUMTER
COUNTY UNTIL 415 PM EDT...
AT 354 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER SUMTER...MOVING SOUTH AT 10 MPH.
THIS STORM HAS THE POTENTIAL TO PRODUCE NICKEL SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS
SUMTER COUNTY THROUGH 415 PM EDT. SOME LOCATIONS IN THE PATH OF THIS
STORM INCLUDE SUMTER...MADDOX AND CROXTON CROSSROADS. BRIEF HEAVY
DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.
&&
LAT...LON 3194 8442 3207 8435 3201 8415 3191 8419
3191 8432 3191 8433 3188 8433 3187 8435
TIME...MOT...LOC 2000Z 020DEG 10KT 3196 8429Special weather statement, Jun 26, 4:08 PM EDT, 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
408 PM EDT SUN JUN 26 2011
GAZ104-262045-
408 PM EDT SUN JUN 26 2011
...SIGNIFICANT WEATHER ADVISORY FOR PENNY SIZED HAIL IN SUMTER COUNTY
UNTIL 445 PM EDT...
AT 406 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER NEW ERA...MOVING SOUTHWEST AT 5 MPH.
THIS STORM HAS THE POTENTIAL TO PRODUCE PENNY SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 35 MPH AS IT MOVES ACROSS
SUMTER COUNTY THROUGH 445 PM EDT. SOME LOCATIONS IN THE PATH OF THIS
STORM INCLUDE PENNINGTON...METHVINS...NEW ERA...ANDERSONVILLE...
LAMAR...SUMTER...MADDOX...HUNTINGTON...CROXTON CROSSROADS...PLAINS
AND AMERICUS. BRIEF HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON
ROADWAYS.
&&
LAT...LON 3196 8445 3205 8443 3216 8426 3216 8419
3222 8418 3223 8416 3222 8413 3219 8413
3219 8409 3211 8400 3191 8415 3191 8433
3188 8433 3187 8435
TIME...MOT...LOC 2008Z 045DEG 6KT 3211 8415Special weather statement, Jun 26, 4:13 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
413 PM EDT SUN JUN 26 2011
GAZ002-003-011-262100-
413 PM EDT SUN JUN 26 2011
...SIGNIFICANT WEATHER ADVISORY FOR 45 MPH WINDS IN WALKER...CATOOSA
AND CHATTOOGA COUNTIES UNTIL 500 PM EDT...
AT 406 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR SHOWED STRONG
THUNDERSTORMS FROM NORTH OF LOOKOUT MOUNTAIN THROUGH WEST OF
CLOUDLAND...MOVING SOUTHEAST AT 35 MPH.
WIND GUSTS OF 45 MPH ARE LIKELY AS THESE STORMS MOVE ACROSS WALKER...
CATOOSA AND CHATTOOGA COUNTIES THROUGH 500 PM EDT. THE STRONG WINDS
WILL LIKELY BEGIN BEFORE ANY RAIN REACHES YOUR AREA. SOME LOCATIONS
IN THE PATH OF THESE STORMS INCLUDE CEDAR GROVE...COOPER HEIGHTS...
CHATTANOOGA VALLEY...LOOKOUT MOUNTAIN...CLOUDLAND...CHICKAMAUGA...
FAIRVIEW...MENLO...FORT OGLETHORPE...LAKEVIEW...CENTER POST...
BERRYTON...BLUE SPRING...LAFAYETTE AND LINWOOD.
THESE WIND GUSTS MAY PRODUCE MINOR DAMAGE TO TREE LIMBS AND BLOW
LIGHT...UNSECURED OBJECTS AROUND.
SIGNIFICANT WEATHER ADVISORIES ARE ISSUED FOR WINDS UP TO 50 MPH...
HAIL LESS THAN THE SIZE OF QUARTERS...OR SIGNIFICANT CLOUD-TO-GROUND
LIGHTNING.
&&
LAT...LON 3499 8498 3488 8501 3486 8506 3482 8507
3482 8513 3473 8517 3472 8506 3467 8505
3444 8518 3438 8533 3428 8539 3429 8547
3463 8554 3467 8549 3477 8545 3488 8544
3497 8537 3499 8536
TIME...MOT...LOC 2011Z 313DEG 31KT 3526 8546 3500 8549
3479 8558 3456 8574 3428 8617Special weather statement, Jun 26, 4:13 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
413 PM EDT SUN JUN 26 2011
GAZ016-023-024-262045-
413 PM EDT SUN JUN 26 2011
...SIGNIFICANT WEATHER ADVISORY FOR PENNY SIZED HAIL IN WHITE...BANKS
AND HALL COUNTIES UNTIL 445 PM EDT...
AT 410 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER CLERMONT...MOVING EAST AT 15 MPH.
THIS STORM HAS THE POTENTIAL TO PRODUCE PENNY SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS
WHITE...BANKS AND HALL COUNTIES THROUGH 445 PM EDT. SOME LOCATIONS IN
THE PATH OF THIS STORM INCLUDE CLERMONT...LULA...MOSSY CREEK...
PINEFIELD CROSSROADS...HOLLINGSWORTH AND LEAF. BRIEF HEAVY DOWNPOURS
WILL CAUSE PONDING OF WATER ON ROADWAYS.
&&
LAT...LON 3454 8361 3451 8365 3444 8362 3450 8353
3449 8348 3434 8339 3433 8385 3447 8392
3446 8389 3450 8384 3454 8384 3464 8364
TIME...MOT...LOC 2013Z 252DEG 14KT 3445 8379The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 26, 11:07 AM EDT | Severe Thunderstorm Warning | FFC | Walker | 23 min |
| Jun 26, 12:01 PM EDT | Special Weather Statement | FFC | Chattooga | 29 min |
| Jun 26, 2:30 PM EDT | Special Weather Statement | FFC | Marion | 30 min |
| Jun 26, 2:46 PM EDT | Special Weather Statement | FFC | Polk | 14 min |
| Jun 26, 3:06 PM EDT | Severe Thunderstorm Warning | FFC | Forsyth, Hall | 24 min |
| Jun 26, 3:08 PM EDT | Severe Thunderstorm Warning | FFC | Macon, Schley, Taylor | 37 min |
| Jun 26, 3:32 PM EDT | Special Weather Statement | FFC | Hall | 28 min |
| Jun 26, 3:36 PM EDT | Special Weather Statement | FFC | Sumter | 24 min |
| Jun 26, 3:40 PM EDT | Special Weather Statement | FFC | Hall | 20 min |
| Jun 26, 3:47 PM EDT | Severe Thunderstorm Warning | FFC | Hall | 28 min |
| Jun 26, 3:54 PM EDT | Special Weather Statement | FFC | Emanuel | 36 min |
| Jun 26, 3:55 PM EDT | Special Weather Statement | FFC | Dade | 50 min |
| Jun 26, 3:57 PM EDT | Special Weather Statement | FFC | Harris, Muscogee | 33 min |
| Jun 26, 4:00 PM EDT | Special Weather Statement | FFC | Sumter | 15 min |
| Jun 26, 4:08 PM EDT | Special Weather Statement | FFC | Sumter | 37 min |
| Jun 26, 4:25 PM EDT | Special Weather Statement | FFC | Harris | 35 min |
| Jun 26, 4:32 PM EDT | Special Weather Statement | FFC | Emanuel | 28 min |
| Jun 26, 4:51 PM EDT | Special Weather Statement | FFC | Catoosa, Chattooga, Floyd, Walker, Whitfield | 54 min |
| Jun 26, 4:52 PM EDT | Special Weather Statement | FFC | Crisp | 23 min |
| Jun 26, 5:01 PM EDT | Special Weather Statement | FFC | Harris | 29 min |
| Jun 26, 5:08 PM EDT | Severe Thunderstorm Warning | FFC | Chattooga, Floyd, Gordon | 37 min |
| Jun 26, 5:12 PM EDT | Special Weather Statement | FFC | Crisp | 33 min |
| Jun 26, 5:13 PM EDT | Special Weather Statement | FFC | Wheeler | 32 min |
| Jun 26, 5:33 PM EDT | Severe Thunderstorm Warning | FFC | Bartow, Floyd, Gordon, Murray, Polk, Walker and 1 more | 42 min |
| Jun 26, 5:35 PM EDT | Special Weather Statement | FFC | Troup | 25 min |
| Jun 26, 5:38 PM EDT | Special Weather Statement | FFC | Crisp | 37 min |
| Jun 26, 5:39 PM EDT | Special Weather Statement | FFC | Telfair, Wheeler | 36 min |
| Jun 26, 5:51 PM EDT | Special Weather Statement | FFC | Harris | 24 min |
| Jun 26, 5:53 PM EDT | Severe Thunderstorm Warning | FFC | Carroll, Haralson | 37 min |
| Jun 26, 5:56 PM EDT | Severe Thunderstorm Warning | FFC | Harris, Troup | 49 min |
| Jun 26, 6:00 PM EDT | Severe Thunderstorm Warning | FFC | Bartow, Cherokee, Cobb, Paulding, Pickens | 45 min |
| Jun 26, 6:03 PM EDT | Special Weather Statement | FFC | Meriwether, Pike | 27 min |
| Jun 26, 6:06 PM EDT | Severe Thunderstorm Warning | FFC | Fannin, Gilmer, Murray | 39 min |
| Jun 26, 6:09 PM EDT | Special Weather Statement | FFC | Marion | 36 min |
| Jun 26, 6:12 PM EDT | Special Weather Statement | FFC | Fulton | 33 min |
| Jun 26, 6:14 PM EDT | Special Weather Statement | FFC | Hall | 31 min |
| Jun 26, 6:16 PM EDT | Severe Thunderstorm Warning | FFC | Meriwether, Pike, Upson | 44 min |
| Jun 26, 6:20 PM EDT | Severe Thunderstorm Warning | FFC | Coweta, Douglas, Fulton, Heard, Troup | 40 min |
| Jun 26, 6:29 PM EDT | Severe Thunderstorm Warning | FFC | Carroll | 31 min |
| Jun 26, 6:35 PM EDT | Severe Thunderstorm Warning | FFC | Cherokee, Cobb, Dawson, DeKalb, Forsyth, Fulton and 2 more | 40 min |
| Jun 26, 6:43 PM EDT | Special Weather Statement | FFC | Fannin, Hall, Lumpkin, Towns, Union, White | 62 min |
| Jun 26, 6:44 PM EDT | Special Weather Statement | FFC | Jackson | 31 min |
| Jun 26, 6:49 PM EDT | Special Weather Statement | FFC | Marion | 26 min |
| Jun 26, 6:51 PM EDT | Severe Thunderstorm Warning | FFC | Clayton, Coweta, Fayette, Fulton, Henry, Spalding | 39 min |
| Jun 26, 6:52 PM EDT | Severe Thunderstorm Warning | FFC | Marion | 53 min |
| Jun 26, 6:55 PM EDT | Special Weather Statement | FFC | Crawford | 35 min |
| Jun 26, 6:58 PM EDT | Severe Thunderstorm Warning | FFC | Meriwether, Pike, Upson | 32 min |
| Jun 26, 7:05 PM EDT | Special Weather Statement | FFC | Troup | 25 min |
| Jun 26, 7:09 PM EDT | Special Weather Statement | FFC | Laurens | 36 min |
| Jun 26, 7:10 PM EDT | Severe Thunderstorm Warning | FFC | Barrow, DeKalb, Gwinnett, Rockdale, Walton | 35 min |
| Jun 26, 7:25 PM EDT | Special Weather Statement | FFC | Butts, Clayton, Fayette, Henry, Lamar, Newton and 3 more | 50 min |
| Jun 26, 7:29 PM EDT | Special Weather Statement | FFC | Harris, Muscogee | 31 min |
| Jun 26, 7:31 PM EDT | Severe Thunderstorm Warning | FFC | Butts, Lamar, Monroe, Pike, Spalding | 44 min |
| Jun 26, 7:32 PM EDT | Special Weather Statement | FFC | Crawford, Marion, Taylor | 28 min |
| Jun 26, 7:40 PM EDT | Special Weather Statement | FFC | Banks, Barrow, Clarke, Hall, Jackson, Morgan and 4 more | 50 min |
| Jun 26, 7:44 PM EDT | Special Weather Statement | FFC | Jasper | 31 min |
| Jun 26, 7:50 PM EDT | Severe Thunderstorm Warning | FFC | Bibb | 40 min |
| Jun 26, 7:54 PM EDT | Severe Thunderstorm Warning | FFC | Crawford, Taylor | 30 min |
Nearby
Special Weather Statements in Georgia, 2011Every special weather statement in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.